On the free vibration of mono-coupled periodic distributed parameter systems

Gerhard G.G. Lueschen, Lawrence A. Bergman

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A new approach to the exact solution is given for the free vibration of a periodic structure comprised of a multiplicity of identical linear distributed parameter substructures, closely coupled through identical linear springs. The method used is an extension of a classical results for periodic discrete systems.

Original languageEnglish (US)
Title of host publicationStructural Dynamics of Large Scale and Complex Systems
EditorsMo Shahinpoor, H.S. Tzou
PublisherPubl by ASME
Pages77-98
Number of pages22
ISBN (Print)079181176X
StatePublished - Dec 1 1993
Event14th Biennial Conference on Mechanical Vibration and Noise - Albuquerque, NM, USA
Duration: Sep 19 1993Sep 22 1993

Publication series

NameAmerican Society of Mechanical Engineers, Design Engineering Division (Publication) DE
Volume59

Other

Other14th Biennial Conference on Mechanical Vibration and Noise
CityAlbuquerque, NM, USA
Period9/19/939/22/93

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'On the free vibration of mono-coupled periodic distributed parameter systems'. Together they form a unique fingerprint.

Cite this